On a separating solution of a recurrent equation

Research output: Contribution to journalArticle

3 Scopus citations


We consider the recurrent equation which depends on the initial condition Λ 1 = x. Under some conditions on f we show that there exists the value of x for which Λ p tends to a constant as p tends to infinity.

Original languageEnglish (US)
Pages (from-to)490-501
Number of pages12
JournalRegular and Chaotic Dynamics
Issue number5
StatePublished - Dec 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


  • Recurrent equation
  • Separating solution

Fingerprint Dive into the research topics of 'On a separating solution of a recurrent equation'. Together they form a unique fingerprint.

  • Cite this